Seguir
Maksat Ashyraliyev
Maksat Ashyraliyev
Malardalen University
Dirección de correo verificada de mdu.se
Título
Citado por
Citado por
Año
Systems biology: parameter estimation for biochemical models
M Ashyraliyev, Y Fomekong‐Nanfack, JA Kaandorp, JG Blom
The FEBS journal 276 (4), 886-902, 2009
4182009
Parameter estimation and determinability analysis applied to Drosophila gap gene circuits
M Ashyraliyev, J Jaeger, JG Blom
BMC Systems Biology 2, 1-19, 2008
1242008
Efficient reverse-engineering of a developmental gene regulatory network
A Crombach, KR Wotton, D Cicin-Sain, M Ashyraliyev, J Jaeger
PLoS computational biology 8 (7), e1002589, 2012
1032012
Gene Circuit Analysis of the Terminal Gap Gene huckebein
M Ashyraliyev, K Siggens, H Janssens, J Blom, M Akam, J Jaeger
PLoS computational biology 5 (10), e1000548, 2009
862009
A note on the stability of the integral-differential equation of the hyperbolic type in a Hilbert space
M Ashyraliyev
Numerical Functional Analysis and Optimization 29 (7-8), 750-769, 2008
452008
FDM for the integral-differential equation of the hyperbolic type
Z Direk, M Ashyraliyev
Advances in Difference Equations 2014, 1-8, 2014
282014
On the numerical solution of identification hyperbolic-parabolic problems with the Neumann boundary condition
MA Ashyralyeva, M Ashyralyev
Bulletin of the Karaganda University. Mathematics series 91 (3), 69-74, 2018
222018
On a second order of accuracy stable difference scheme for the solution of a source identification problem for hyperbolic-parabolic equations
M Ashyralyyeva, M Ashyraliyev
AIP Conference Proceedings 1759 (1), 2016
222016
Numerical solutions of source identification problem for hyperbolic-parabolic equations
M Ashyralyyeva, M Ashyraliyev
International Conference on Analysis and Applied Mathematics (ICAAM 2018 …, 2018
202018
On the numerical solution of diffusion–reaction equations with singular source terms
M Ashyraliyev, JG Blom, JG Verwer
Journal of Computational and Applied Mathematics 216 (1), 20-38, 2008
162008
A note on the hyperbolic-parabolic identification problem with involution and Dirichlet boundary condition
M Ashyraliyev, MA Ashyralyyeva, A Ashyralyev
Bulletin of the Karaganda University. Mathematics series 99 (3), 120-129, 2020
152020
On Gronwall's Type Integral Inequalities with Singular Kernels
M Ashyraliyev
Filomat 31 (4), 1041-1049, 2017
142017
A Note on the Stability of the Integral‐Differential Equation of the Parabolic Type in a Banach Space
M Ashyraliyev
Abstract and Applied Analysis 2012 (1), 178084, 2012
142012
On hyperbolic-parabolic problems with involution and Neumann boundary condition
M Ashyraliyev
International Journal of Applied Mathematics 34 (2), 363, 2021
132021
Identification problem for telegraph-parabolic equations
A Ashyralyev, M Ashyraliyev, MA Ashyralyyeva
Computational Mathematics and Mathematical Physics 60, 1294-1305, 2020
72020
Difference schemes for the semilinear integral-differential equation of the hyperbolic type
Z Direk, M Ashyraliyev
Filomat 32 (3), 1009-1018, 2018
52018
A second order of accuracy finite difference scheme for the integral-differential equation of the hyperbolic type
Z Direk, M Ashyraliyev
AIP Conference Proceedings 1611 (1), 398-403, 2014
52014
Finite difference method for the integral-differential equation of the hyperbolic type
Z Direk, M Ashyraliyev
AIP Conference Proceedings 1470 (1), 266-269, 2012
52012
Generalizations of Gronwall's integral inequality and their discrete analogies
M Ashyraliyev
CWI. Modelling, Analysis and Simulation [MAS], 2005
52005
Implicit schemes for the Lattice Boltzmann equation
M Ashyraliyev
MCS thesis, Faculty of Science, Universiteit van Amsterdam, 2004
52004
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20